Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Birth control, heavy painful periods, huge blood clots with menstrual blood, hormonal problems ?

I started taking birth.control last tuesday, I than started my period last thursday.My last period was jan 24th. I have been irregular for two and a half years, going many months with out. But as of this last november I was starting to be more consistant..Although period started last thursday, it was heavy and painful, not to alarming. Yesterday in the morning I had noticed a huge clot in my bed and when I went to the bath room, it alarmed me a bit I still got ready for work and by the time I got to work I noticed my pants were soaked and I went home. At that point the clots intensified, I started to feel naseous and dizzy, so at that point I was scared and had my mom drive me to er, they did a pregnancy test and I was not pregnant, they tested my blood count and I was at 32 which is borderline low enough to start a transfusion, but they sent me home saying its cause my hormones are out of wak. Here I am the next day feeling just as bad, passing clots still, and I can t help to still be scarred that there is something wrong with me.what should I do?
Asked On : Fri, 23 Mar 2012
Answers:  1 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
hi, RELAX...., nothing is major wrong with you, since u r having bleeding after 2 months it is natural to be quiet heavy, ya but since u r passing clots its a little alarming and there is a need for medications to control ur bleeding. as you have already started with t birth control pills continue with that, it also helps in control bleeding, but in addition u also need mefenemic acid to control bleeding, which is available as over the counter drug. in case if u still bleed heavily, u will have to add on tranexamic acid. this will definately control your bleeding
Answered: Sat, 24 Mar 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor